Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Head injury, knot, itchiness. What is wrong?

Hi, I fell and hit my head six days ago. My chair had been moved but I was unaware and went to sit down and landed on my back. I m not even sure if my head hit the floor or hit another chair on the way down. It hurt really bad and there was a large knot immediately. The knot is still there and a couple days ago it began to itch nonstop. Is this something I should be concerned about?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Hematoma or contusion is collection of blood due to blunt injury over soft part as in your case.
If itching is over this part , then need not to worry.
When this contusion will resolve , this itching will go away.
Till you can take 1-2 tablet of antihistamine.
Iced pack is the best .
Good luck.
Answered: Sun, 14 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor